MathSciNet Relay Station
MathSciNet bibliographic data
MR2528144 (2010f:93120) 93E03 (60E05 93B11)
Guo, L.; Wang, H.; Wang, A. P. Optimal probability density function control for NARMAX stochastic systems. Automatica J. IFAC 44 (2008), no. 7, 1904–1911.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement